# SDR DALA13065870689

- Difficulty date: December 1, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 48,838 hours, 21,475 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Dented
- Location: Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN T/E OF UPPER LT WINGLET.  C/W ERA 521153-14, REV ORIG PERMANENT REPAIR.
